# SDR UALA2011051302378

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 61,011 hours, 22,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV VISIT CORROSION WAS FOUND AND REPAIRED AT BUTT SPLICE STRAP AT BS 1621 BETWEEN STR 29R AND STR 29L.   THE FIRST STAGE FAA APPROVAL FOR THE REPAIR WAS RECEIVED. THIS REPAIR MUST RECEIVE A NEW FAA FORM 8100-9 SHOWING COMPLIANCE TO 14 CFR 25.571 AND 26.43(D) AND DTA INCORPORATED IN THE AIRCRAFT MAINT PROGRAM WITHIN 24 MONTHS FROM MAY 11TH 2011 TO REMAIN VALID AND AIRCRAFT TO REMAIN AIRWORTHY.
